edoc

On degenerations of plane Cremona transformations

Blanc, Jérémy and Calabri, Alberto. (2016) On degenerations of plane Cremona transformations. Mathematische Zeitschrift, 282 (1/2). pp. 223-245.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/43085/

Downloads: Statistics Overview

Abstract

This article studies the possible degenerations of Cremona transforma- tions of the plane of some degree into maps of smaller degree.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Springer
ISSN:0025-5874
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:01 Dec 2016 07:52
Deposited On:01 Dec 2016 07:52

Repository Staff Only: item control page